Loading ...
Sorry, an error occurred while loading the content.
 

Re: [FH] reply back to:EL

Expand Messages
  • Carol
    Marcia told me that when the vet told her to increase Chris s Atenolol, that it made him really tired and lethargic, no appetite, and when she went back down
    Message 1 of 2 , Sep 30, 2007
      Marcia told me that when the vet told her to increase Chris's
      Atenolol, that it made him really tired and lethargic, no appetite,
      and when she went back down to his previous dose, he was better.

      It's sad that a medicine that can do so much good, has these kinds
      of side effects for some kitties.

      hugs,
      Carol & Angel Chris 9/6/07
      Puddy Boo Punkie MeanMama Misty Snowball and Chelsea
      (angels Fritzy'02, Sweetie'03, Ducky'05, Bouncer'06, & Muffy'06

      "I know you're there...a breath away's not far to where you are."



      --- In feline-heart@yahoogroups.com, Sue at MAGDRL <susan@...> wrote:
      >
      > Atenolol gave Pepper an arrhythmia after she had been taking it
      for about 1-1/2 years. The discontinued it and she was fine.
      >
      >
      > Sue & Angel Pepper
    Your message has been successfully submitted and would be delivered to recipients shortly.